Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Jordan homomorphisms of rings


Authors: N. Jacobson and C. E. Rickart
Journal: Trans. Amer. Math. Soc. 69 (1950), 479-502
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1950-0038335-X
MathSciNet review: 0038335
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Ancochea, Le Théorème de von Staudt en géométrie projective quaternionienne, Journal für Mathematik vol. 184 (1942) pp. 192-198. MR 0008893 (5:72d)
  • [2] -, On semi-automorphisms of division algebras, Ann. of Math. vol. 48 (1947) pp. 147-154. MR 0018642 (8:310c)
  • [3] G. Birkhoff and P. M. Whitman, Representation of Jordan and Lie algebras, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 116-136. MR 0029366 (10:587e)
  • [4] J. Dieudonné, Sur le socle d'un anneau et les anneaux simples infinis, Bull. Soc. Math. France vol. 71 (1943) pp. 1-30.
  • [5] L. K. Hua, On the automorphisms of a field, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 386-389. MR 0029886 (10:675d)
  • [6] N. Jacobson, Theory of rings, Mathematical Surveys, vol. 2, New York, American Mathematical Society, 1943. MR 0008601 (5:31f)
  • [7] -, Structure theory of simple rings without finiteness assumptions. Trans. Amer. Math. Soc. vol. 57 (1945) pp. 228-245. MR 0011680 (6:200a)
  • [8] -, On the theory of primitive rings, Ann. of Math. vol. 48 (1947) pp. 8-21. MR 0019591 (8:433a)
  • [9] -, Isomorphisms of Jordan rings, Amer. J. Math. vol. 70 (1948) pp. 317-326. MR 0024893 (9:564a)
  • [10] -, Lie and Jordan triple systems, Amer. J. Math. vol. 71 (1948) pp. 149-170. MR 0028305 (10:426c)
  • [11] F. D. Jacobson and N. Jacobson, Classification and representation of semi-simple Jordan algebras, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 141-169. MR 0029367 (10:588a)
  • [12] P. Jordan, Über eine Klasse nichtassoziativer hyperkomplexer Algebren, Nachr. Ges. Wiss. Göttingen (1932) pp. 569-575.
  • [13] I. Kaplansky, Semi-automorphisms of rings, Duke Math. J. vol. 14 (1947) pp. 521-527. MR 0022209 (9:172e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0038335-X
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society